# SDR QMLA2013121713174

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 4,756 hours, 2,283 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,244 hours, 16,275 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292025070
- Part serial: 22043
- Condition: Making Metal
- Part time: 7,244 hours, 16,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON INVESTIGATION OF ENG CHIP LIGHT, FOUND THE ELEC CHIP DETECTOR HAD AN EXCESSIVE AMOUNT OF GROUND CHIPS.  CHECKED THE OIL FILTER BUT DID NOT SEE MUCH METAL UNTIL CLEANED THE FILTER.  THERE WAS A GOOD AMOUNT OF SEDIMENT.  CHECKED THE MO5 CHIP DETECTOR & FOUND MASSIVE AMOUNTS OF METAL CHUNKS.  THE MO1 CHIP DETECTOR HAD SOME BUILDUP OF SMALL FLAKES & THE OIL TANK CHIP PLUG HAD AN EXCESSIVE AMOUNT OF CRUSHED METAL.
